Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Feeling heaviness on chest. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I am feeling heavy(some thing like pressure applied) on the left side of chest(may be at the position of heart) from four days. what should i do to get rid of that?can you please help me?
Posted Thu, 14 Feb 2013 in Lung and Chest disorders
Answered by Dr. Samik Basu 11 minutes later
Hi ,
Thank you for your query.
Please answer some questions.
1.How bad is this feeling?
2.Is there any associated breathing problems?
3.Do you feel as if your heart rate is too fast?
4.Do you have pain in the abdomen or acidity?
5.Do you drink or smoke?
Kindly take some rest.
Take a paracetamol tablet and some antacid solution and see whether you get any relief.
If you don't get any relief and the answer to the first 3 questions is yes then please consult a specialist.
You might need an ECG or a chest X XXXXXXX if you persist to have this problem.
Do not panic.You might recover spontaneously.
If you have any further queries you are free to consult me.Hope this answers your query.
Wishing you a speedy recovery.Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor